# SDR DALA2022010400084

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 74,996 hours, 31,440 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 3L DOOR ARMED LIGHT WILL NOT ILLUMINATE WHEN DOOR IS ARMED. CORRECTIVE ACTION: INSPECTED GIRT BAR AT 3L DOOR PER B757 AMM 25-66, OPS CHECK GOOD. (8183172)
